# SDR SWIA2020071451295

- Difficulty date: June 8, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE: LOWER FLOOR SUPPORT ANGLE HAS CORROSION AROUND FASTENERS.  (C-CHECK) RO 7/10/2020 REMOVED CORROSION FROM PAX DOOR FLOOR SUPPORT LWR ANGLE FLANGE (NEXT TO DOOR AFT HAND RAIL LINK MOUNTING BRACKET) PER SRM.  ORIGINAL THICKNESS=.063" REMAINING THICKNESS=.052" MATERIAL LOSS=.011" ALLOWABLE LOSS=.006" FOUND TO BE OUT OF LIMITS DUE TO THICKNESS AND PROXIMITY TO FASTENERS.  REF SRM.  ENGINEERING PROVIDED.  THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE PROVIDED ALL 6 STEPS ARE MET IN REO.
